Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 25, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jun 27, 2007, 7:10 PM EDT for Queens County, New York. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 7:10 PM EDT (23:10 UTC)
- Expired
- Jun 27, 2007, 8:15 PM EDT
- In force
- 65 min
- Issued by
- NWS New York, NY
- Area
- Whole counties
County Queens County, NY
The radar
The Brookhaven radar (KOKX), 85 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:07 PM EDT | FLASH FLOOD | Flushing, NY | I-678 NORTHBOUND AT GRAND CENTRAL PKWY FLOODING |
| Jun 27, 8:15 PM EDT | FLASH FLOOD | Jamaica, NY | 1 TO 2 FT OF WATER ON ROADWAYS. FLOODING ON SUBWAY TRACKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KOKX 272312
FFWOKX
NYC081-280015-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
710 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN AND CENTRAL QUEENS COUNTY IN SOUTHEAST NEW YORK...
NORTHERN QUEENS COUNTY IN SOUTHEAST NEW YORK...
THIS INCLUDES THE CITIES OF...JAMAICA...FLUSHING...
* UNTIL 815 PM EDT...
* AT 708 PM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
OVER THE WARNED AREA...PRODUCING RAINFALL RATES OF 2 TO 3 INCHES
PER HOUR...SLOWLY MOVING EAST ACROSS NORTHERN AND CENTRAL
QUEENS...WITH MORE STORMS FOLLOWING BEHIND THEM. THIS WILL
RESULT IN FLASH FLOODING OF ROADWAYS ACROSS NORTHERN AND CENTRAL
QUEENS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JACKSON
HEIGHTS AND BAYSIDE
LAT...LON 4065 7391 4066 7369 4074 7366 4081 7372
4075 7394
$$
MALOITWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:42 PM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 27, 3:42 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 342 PM EDT WED JUN 27 2007 .SYNOPSIS... THE BERMUDA HIGH BEGINS TO SHIFT EAST TONIGHT AS A COLD FRONT ADVANCES FROM THE EAST...BRINGING SHOWERS AND THUNDERSTORMS TO THE REGION THURSDAY AND THURSDAY NIGHT. SOME SHOWERS MAY LINGER INTO FRIDAY...THEN DRIER...COOLER AND MUCH NICER WEATHER WILL BUILD INTO THE AREA FOR THE WEEKEND AND START OF THE NEW WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER LWR HUD VLY AND PORTIONS OF NE NJ ALONG A LEE-SIDE TROUGH JUST W OF THE AREA. THESE STORMS WILL PROPAGATE E INTO W CT. SOME STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL...AND SEVERE THUNDERSTORM WATCH REMAINS UP FOR PARTS OF THE AREA. WILL KEEP A CHANCE FOR SHOWERS/THUNDERSTORMS ELSEWHERE...AS INSTABILITY LEVELS HIGH DUE TO HEAT/HUMIDITY AND ANY MOVEMENT OF THE TROUGH WILL BE ENOUGH TO TRIGGER STORMS. IT WILL BE HARDER IN FAR E PORTIONS OF THE CWA FOR STORMS TO DEVELOP DUE TO A MID-LEVEL CAPPING INVERSION...BUT WILL KEEP CHANCE POPS UP SHOULD DEVELOPING STORMS OVERCOME THE INVERSION. VERY WARM AND HUMID CONDITIONS WILL CONTINUE THROUGH TONIGHT AS LIGHT WINDS AND INCREASED CLOUD COVER WILL KEEP THE ATMOSPHERE INSULATED. SFC DEWPOINTS WILL REMAIN AROUND 70...AND OVERNIGHT LOWS WILL BE IN THE UPPER 70S TO NEAR 80 IN/AROUND NYC AND IN THE 70S ELSEWHERE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... COLD FRONT WILL APPROACH THE AREA EARLY THU...MOVING THROUGH THE REGION BY THU EVENING. HAVE INCREASED POPS TO CATEGORICAL FOR THU AFTERNOON AND EVENING AS WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. SEVERE WX INDICES SHOWING TOTAL TOTALS INDEX NEAR 50...K-INDEX NEAR 40 AND CAPE VALUES APPROACHING 3000. WITH FCST 0-6KM SHEAR VALUES AROUND 30 KT...WILL LOOK FOR POTENTIAL FOR ORGANIZED MULTICELL SEVERE WITH DAMAGING WINDS AND SMALL HAIL. URBAN FLOODING AND LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT DUE TO THE HIGH PWATS AROUND 2 INCHES AND TRAINING OF CELLS. HAVE GONE AHEAD AND MENTIONED ENHANCED WORDING OF TSTMS IN THE ZONES. WITH CLOUD COVER AND PRECIP...HIGH TEMPS WILL BE A FEW DEGREES COOLER THAN TODAY...GENERALLY IN THE UPPER 80S TO NEAR 90. OVERNIGHT LOWS THU NIGHT WILL GENERALLY DROP BACK INTO THE 60S. COLD FRONT WILL FIND JUST ITSELF S OF THE REGION SOMETIME AFTER MIDNIGHT FRI. MOST OF THE ACTIVITY WILL BE TAPERING OFF FROM NW TO SE. WITH WEAK WAVE DEVELOPING ALONG THE BOUNDARY...WILL KEEP AT LEAST CHC POPS FOR SOUTHERN ZONES THROUGH FRI MORNING. SKIES BEGIN TO CLEAR OUT AS HIGH PRES OVER CANADA BEGINS TO NOSE ITS WAY INTO THE REGION. THIS HIGH WILL THEN DOMINATE THE AREA THROUGH THE WEEKEND. HIGHS ON FRI AND SAT WILL GENERALLY BE IN THE UPPER 70S TO AROUND 80...WITH HIGHS ON SAT MAYBE A DEGREE OR SO WARMER THAN FRI. LOWS FRI NIGHT WILL BE AROUND 60 IN/AROUND NYC...MID TO UPPER 50S MOST ELSEWHERE. WITH CLEAR SKIES AND LIGHT WINDS...RADIATIONAL COOLING WILL ALLOW OUTLYING LOCATIONS TO DROP TO AROUND 50. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... 1024 MB HIGH PRES ORIGINATING FROM CANADA WILL BUILD INTO THE EASTERN THIRD OF THE NATION...SETTING UP A POTENTIALLY PHENOMENAL WEATHER WEEKEND. WILL EXPECT HIGH TEMPS IN THE UPPER 70S TO NEAR 80...LOW TEMPS AROUND 60 IN/AROUND NYC...MID TO UPPER 50S ELSEWHERE...AND SFC DEW POINTS ONLY IN THE 50S. SOME WEAK TROUGHINESS IN THE AREA MAY TOUCH OFF SOME ISOLATED SHOWERS LATE SAT...BUT NOT CONFIDENT ENOUGH TO INCLUDE IN THE FCST ATTM. OTHERWISE...HIGH PRES SETTLES INTO THE NORTHEAST TO KEEP THE REGION DRY THROUGH AT LEAST TUE NIGHT. LOW PRES AND A COLD FRONT APPROACHING FROM THE W MAY TOUCH OFF SOME SHOWERS BY WED. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... A WARM AND HUMID AIRMASS WILL REMAIN ACROSS THE TERMINALS THROUGH THURSDAY AFTERNOON WITH BERMUDA HIGH PRESSURE DOMINATING. A SOUTHWEST TO AT TIMES SOUTHERLY FLOW WILL KEEP PUMPING A WARM HUMID AIRMASS INTO THE REGION. SEABREEZES WILL TURN WINDS TO THE SOUTH AROUND 15 KT AT COASTAL LOCALES...WHILE INLAND TERMINALS REMAIN SOUTHWEST AT MORE OF A 5-10 KT FLOW. ALL TERMINALS SHOULD REVERT TO A MORE GENERAL SOUTHWEST FLOW AT 5 TO 10 KT AROUND DUSK. HAZE WILL RESTRICT VSBY TO LOW END VFR AND MVFR THROUGH THE TAF PERIOD. THERE IS NOT EXPECTED TO BE ANY IMPROVEMENT IN THIS AREA UNTIL WINDS TURN NORTHWEST BEHIND THE COLD FRONT THURSDAY NIGHT. CEILINGS OUTSIDE OF CONVECTION WILL REMAIN AT OR ABOVE ABOUT FL100. IN AND AROUND WDLY SCT SHRA AND TSRA...LOW END VFR AND MVFR CIGS WILL ACCOMPANY CONVECTION. MOST OF THIS ACTIVITY SHOULD REMAIN NORTH AND WEST OF THE CITY TERMINALS...BUT COULD AFFECT WESTERN AND NORTHERN APPROACHES INTO THE NY METRO AREA. ISOLD-WDLY SCT COVERAGE OF SHRA AND TSRA IS EXPECTED TO PERSIST UNTIL AROUND 00Z OR SO. HAZARDS ASSOCIATED WITH CONVECTION WILL BE SMALL HAIL...LOCALLY GUSTY WINDS...TORRENTIAL RAINS AND FREQUENT LIGHTNING. OUTLOOK FROM 18Z THURSDAY THROUGH SUNDAY...BETTER CHC FOR TSTMS THROUGHOUT THE AREA THURSDAY AS A COLD FRONT MOVES INTO THE REGION LATE IN THE DAY. MVFR CONDITIONS LIKELY IN ANY THUNDERSTORMS WITH LOCALIZED IFR POSSIBLE. DAMAGING WINDS AND/OR HAIL WILL BE POSSIBLE WITH THESE STORMS. AFTER THE FRONT PASSES LATE THURSDAY NIGHT HIGH PRESSURE BUILDS IN FROM THE NORTH WITH VFR CONDITIONS THROUGH SUNDAY. && .MARINE... A BERMUDA HIGH ANCHORED OVER THE WESTERN ATLANTIC AND A HIGH AMPLITUDE RIDGE ALOFT WILL GIVE WAY TO APPROACHING COLD FRONT DURING THE DAY ON THU. THIS WILL MEAN A CONTINUATION OF THE SW FLOW FOR ANOTHER 24H...WITH SEAS ON THE OCEAN RUNNING 2 TO 4 FT...AND 1 FT OR LESS ACROSS THE SOUND...HARBOR...AND BAYS. AS THE WESTERLIES ALONG THE US/CAN BORDER DESCEND SWD ON THU AND A COLD FRONT APPROACHES FROM THE GREAT LAKES...SEAS ON THE OCEAN WILL APPROACH 5 FT...BUT SHOULD FALL JUST SHORT OF REACHING THE MARK. WAVEWATCH GUIDANCE HAS CONTINUED TO BUMP UP SEAS ALONG AND AHEAD OF THE FRONT TO SCA CRITERIA...HOWEVER...SEAS CONTINUE TO BE OVER FORECAST. IN FACT... BUOYS 44025 AND 44017 ARE RUNNING AROUND 3 FT AT 19Z. THIS IS 1 TO 2 FT BELOW CURRENT GUIDANCE...RESPECTIVELY. IN ADDITION...CONFIDENCE IS NOT HIGH IN THIS PATTERN TO REACH SCA CRITERIA AND WITH THE COOL NEARSHORE WATERS...MIXING OF STRONGER WINDS TO THE SURFACE IS NOT LIKELY. FOLLOWING THE COLD FRONTAL PASSAGE EARLY FRI MORNING...HI PRESSURE OVER THE UPPER MIDWEST BUILDS SEWD...KEEPING THE WATERS UNDER A NW FLOW. WINDS AND SEAS DURING THIS TIME LOOK TO BE BELOW SCA CRITERIA. && .HYDROLOGY... SCATTERED INLAND AFTERNOON CONVECTION THROUGH THIS EVENING COULD RESULT IN LOCALIZED 1 TO 2 INCH AMOUNTS. WEAK LOW LEVEL WINDS WILL ALLOW FOR SLOW STORM MOVEMENT WHICH WOULD PROMOTE HIGH RAINFALL TOTALS. LOCALIZED URBAN/SMALL STREAM...POSSIBLY EVEN ISOLATED FLASH FLOODING...WILL BE POSSIBLE. COLD FRONT MOVING THROUGH THE REGION THU WILL PRODUCE MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WITH A BETTER CHANCE FOR SEVERE WEATHER AND FLOODING AND FLASH FLOODING. SOME RAIN MAY CONTINUE THROUGH EARLY FRIDAY AFTERNOON...THEN DRY WEATHER RETURNS FRIDAY AFTERNOON THROUGH THE WEEKEND. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...MPS NEAR TERM...MPS SHORT TERM...MPS LONG TERM...MPS MARINE...DW HYDROLOGY...MPS
Hazardous weather outlook, Jun 27, 3:59 PM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 359 PM EDT WED JUN 27 2007 CTZ007-008-011-012-NJZ006-011-NYZ072>081-281000- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-HUDSON-UNION-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 359 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON THURSDAY FOR SEVERE WEATHER AND FLOODING REPORTS. CTZ005-006-009-010-NJZ002>005-NYZ067>071-281000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX- ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- 359 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON FOR SEVERE WEATHER REPORTS. SPOTTER ACTIVATION MAY BE REQUIRED ON THURSDAY FOR SEVERE WEATHER AND FLOODING REPORTS. ANZ330-335-338-340-345-350-353-355-281000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 359 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON THURSDAY FOR SEVERE WEATHER REPORTS. MPS
In the hours before
Special weather statement, Jun 27, 1:44 PM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 144 PM EDT WED JUN 27 2007 NJZ003-NYZ069-070-271830- BERGEN-NORTHERN WESTCHESTER-ROCKLAND- 144 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR BERGEN...ROCKLAND AND WESTCHESTER COUNTIES... AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RAMSEY...AND MOVING EAST AT 30 MPH. THIS STORM WILL BE... NEAR SUFFERN BY 150 PM. NEAR MONSEY BY 155 PM. NEAR NANUET BY 200 PM. NEAR ORANGEBURG BY 205 PM. NEAR NYACK BY 210 PM. NEAR UPPER NYACK BY 215 PM. WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH LOCALLY HEAVY RAINFALL RATES OF 2 TO 3 INCHES PER HOUR...CAUSING THE PONDING OF WATER ON ROADWAYS...AND POSSIBLE FLOODING OF POOR DRAINAGE OR LOW LYING AREAS. MALOIT
Special weather statement, Jun 27, 2:06 PM EDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 206 PM EDT WED JUN 27 2007 CTZ005-009-NJZ002>004-NYZ067>071-272015- NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER- 206 PM EDT WED JUN 27 2007 SHOWERS AND THUNDERSTORMS ARE RAPIDLY DEVELOPING ACROSS THE LOWER HUDSON VALLEY...PORTIONS OF NORTHEAST NEW JERSEY...AND WESTERN CONNECTICUT THIS AFTERNOON. SOME OF THESE STORMS ARE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...STRONG GUSTY WINDS...AND SMALL HAIL. RAINFALL RATES UP TO TWO INCHES PER HOUR WILL BE POSSIBLE AS WELL AS WIND GUSTS UP TO 45 MPH. IN ADDITION...SOME OF THESE STORMS ARE PRODUCING FREQUENT LIGHTNING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU CAN BE STRUCK BY LIGHTNING.
Special weather statement, Jun 27, 3:50 PM EDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 350 PM EDT WED JUN 27 2007 NYZ072-073-075>077-272045- BRONX-KINGS (BROOKLYN)-NASSAU-NEW YORK (MANHATTAN)-QUEENS- 350 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR BRONX...KINGS...NASSAU...NEW YORK AND QUEENS COUNTIES... AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ASTORIA...OR NEAR MIDTOWN MANHATTAN...AND MOVING NORTHEAST AT 10 MPH. THIS STORM WILL BE... NEAR ASTORIA BY 355 PM. NEAR JACKSON HEIGHTS BY 400 PM. NEAR FLUSHING BY 405 PM. 5 MILES NORTHWEST OF JAMAICA BY 410 PM. NEAR WHITESTONE BY 415 PM. NEAR THROGS NECK BRIDGE BY 420 PM. SMALL HAIL...WINDS IN EXCESS OF 40 MPH...AND LOCALLY HEAVY DOWNPOURS POSSIBLY CAUSING THE FLOODING OF POOR DRAINAGE AREAS ARE EXPECTED WITH THIS STORM. MALOIT
Special weather statement, Jun 27, 4:59 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 459 PM EDT WED JUN 27 2007 NYZ077-078-272145- NASSAU-NORTHWEST SUFFOLK- 459 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR NASSAU AND SUFFOLK COUNTIES... AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BAYVILLE TO BROOKVILLE TO ELMONT TO JAMAICA...OR ALONG A LINE EXTENDING FROM STAMFORD TO WESTBURY TO JAMAICA...AND MOVING EAST AT 10 MPH. THESE STORMS WILL BE... NEAR OYSTER BAY BY 505 PM. NEAR BROOKVILLE BY 510 PM. NEAR MINEOLA BY 515 PM. NEAR WESTBURY BY 520 PM. NEAR COLD SPRING HARBOR BY 525 PM. NEAR WOODBURY BY 530 PM. SMALL HAIL...WINDS IN EXCESS OF 40 MPH...AND LOCALLY HEAVY RAINFALL CAUSING THE PONDING OF WATER ON ROADWAYS AND POSSIBLE FLOODING OF POOR DRAINAGE AREAS...ARE EXPECTED WITH THESE STORMS. MALOIT
Special weather statement, Jun 27, 5:22 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 522 PM EDT WED JUN 27 2007 NYZ072-073-076-272200- BRONX-NEW YORK (MANHATTAN)-QUEENS- 522 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT FOR THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL FOR BRONX...NEW YORK AND QUEENS COUNTIES... AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL ALONG A LINE EXTENDING FROM GREAT NECK TO WHITESTONE TO MIDTOWN MANHATTAN...OR ALONG A LINE EXTENDING FROM GREAT NECK TO FLUSHING TO MIDTOWN MANHATTAN...AND MOVING EAST AT 15 MPH. WINDS IN EXCESS OF 35 MPH...LOCALLY HEAVY DOWNPOURS CAUSING THE PONDING OF WATER ON ROADWAYS AND POSSIBLY THE FLOODING OF POOR DRAINAGE AREAS...AND DANGEROUS LIGHTNING ARE EXPECTED WITH THESE STORMS. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 12:50 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 40 min |
| Jun 27, 3:33 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 42 min |
| Jun 27, 4:12 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 48 min |
| Jun 27, 4:20 PM EDT | Special Marine Warning | OKX | 25 min | |
| Jun 27, 4:33 PM EDT | Flash Flood Warning | OKX | Westchester | 42 min |
| Jun 27, 4:39 PM EDT | Special Marine Warning | OKX | 51 min | |
| Jun 27, 7:19 PM EDT | Severe Thunderstorm Warning | OKX | Queens | 26 min |
| Jun 27, 7:47 PM EDT | Special Marine Warning | OKX | 43 min | |
| Jun 27, 7:54 PM EDT | Flash Flood Warning | OKX | Queens | 3 hr |
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.